Journal of Siberian Federal University. Mathematics & Physics / Simple Model of Cell Cycle Dynamics

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2011, Vol. 4, Issue 3
Authors
Petelin, Dmitriy V.; Sadovsky, Mikhail G.
Contact information
Petelin, Dmitriy V. : e-mail: ; Sadovsky, Mikhail G. : e-mail:
Keywords
optimality; allometric growth; hybrid automata; polyhedron; cone; stability
Abstract

The mathematical model of dynamics of a cell cycle on the basis of the theory allometric growth is devel- oped. The way of a finding of stationary and periodic points on the basis of the geometrical description of model has been found.

Pages
382-384
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/2418